Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english

1999 year

Sobolevskii, A. N. Periodic solutions of the Hamilton-Jacobi equation with a periodic non-homogeneous term and Aubry-Mather theory. Sbornik: Math. 190:10 (1999), 1487-1504. [Russian original: Соболевский А. Н. Периодические решения уравнения Гамильтона-Якоби с периодической неоднородностью и теория Обри-Мезера. Математический сборник 190:10 (1999), 87-104.]

Go to publication

Authors: Sobolevski A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site